Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 15

All articles in this issue are freely accessible.
BMW algebra, quantized coordinate algebra and type $C$ Schur–Weyl duality
Jun Hu.
Represent. Theory 15 (2011), 1-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2754334
Elliptic centralizers in Weyl groups and their coinvariant representations
Mark Reeder.
Represent. Theory 15 (2011), 63-111
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2765477
On the Fourier inversion formula for the full modular group
Keith R. Ouellette.
Represent. Theory 15 (2011), 112-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2772585
Geometric structure in the principal series of the $p$-adic group $G_{2}$
Anne-Marie Aubert, Paul Baum and Roger Plymen.
Represent. Theory 15 (2011), 126-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2772586
Highest weight categories arising from Khovanov’s diagram algebra III: category $\mathcal{O}$
Jonathan Brundan and Catharina Stroppel.
Represent. Theory 15 (2011), 170-243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2781018
Finite generation of Tate cohomology
Jon F. Carlson, Sunil K. Chebolu and Ján Mináč.
Represent. Theory 15 (2011), 244-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2781019
Vogan duality for nonlinear type B
Scott Crofts.
Represent. Theory 15 (2011), 258-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2788895
Translation for finite $W$-algebras
Simon M. Goodwin.
Represent. Theory 15 (2011), 307-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2788896
Integral homology of loop groups via Langlands dual groups
Zhiwei Yun and Xinwen Zhu.
Represent. Theory 15 (2011), 347-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2788897
A Weyl module filtration for the vertex algebra of differential operators
Minxian Zhu.
Represent. Theory 15 (2011), 370-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2801173
Quotients of representation rings
Hans Wenzl.
Represent. Theory 15 (2011), 385-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2801174
Compatible intertwiners for representations of finite nilpotent groups
Masoud Kamgarpour and Teruji Thomas.
Represent. Theory 15 (2011), 407-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2801175
Generalized exponents of small representations. II
Bogdan Ion.
Represent. Theory 15 (2011), 433-493
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2540703
From conjugacy classes in the Weyl group to unipotent classes
G. Lusztig.
Represent. Theory 15 (2011), 494-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2833465
On the computability of some positive-depth supercuspidal characters near the identity
Raf Cluckers, Clifton Cunningham, Julia Gordon and Loren Spice.
Represent. Theory 15 (2011), 531-567
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2833466
Closures of $K$-orbits in the flag variety for $SU^{*}(2n)$
William M. McGovern.
Represent. Theory 15 (2011), 568-573
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2833467
Semistable locus of a group compactification
Xuhua He and Jason Starr.
Represent. Theory 15 (2011), 574-583
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2833468
Pieces of nilpotent cones for classical groups
Pramod N. Achar, Anthony Henderson and Eric Sommers.
Represent. Theory 15 (2011), 584-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2833469
Chevalley restriction theorem for vector-valued functions on quantum groups
Martina Balagović.
Represent. Theory 15 (2011), 617-645
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2833470
Derivatives and asymptotics of Whittaker functions
Nadir Matringe.
Represent. Theory 15 (2011), 646-669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2833471
Theta correspondences for $\operatorname{GSp}(4)$
Wee Teck Gan and Shuichiro Takeda.
Represent. Theory 15 (2011), 670-718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2846304
Affine geometric crystals in unipotent loop groups
Thomas Lam and Pavlo Pylyavskyy.
Represent. Theory 15 (2011), 719-728
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2869015
Corrigendum to “The Weil-Steinberg character of finite classical groups”
G. Hiss and A. Zalesski.
Represent. Theory 15 (2011), 729-732
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2869016
On homomorphisms between global Weyl modules
Matthew Bennett, Vyjayanthi Chari, Jacob Greenstein and Nathan Manning.
Represent. Theory 15 (2011), 733-752
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2869017